| Catalog Number |
TRG500L |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The thumb of a glove had a broken fragment of what appeared to be ceramic tile.
Additional Manufacturer Narrative
The thumb of a glove had a broken fragment of what appeared to be ceramic tile.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.